# SDR A6WA201140500

- Difficulty date: June 10, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 21,706 hours, 20,326 cycles
- Engine: Ge CF343B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

IN CLIMB, BETWEEN 8000-8500 FT A/P LT ENG MADE LOUD BANG FOLLOWED BY SHUDDERING AND VIBRATION ITT WELL ABOVE 900 DEGREES.  BROUGHT LT ENGINE THRUST TO IDLE VIBRATION DAMPENED.  ADVANCED ENGINE THRUST, BROUGHT NO ADDITIONAL THRUST RAN IMMEDIATE ACTION CHECKLIST FOR SEVERE ENGINE DAMAGE INFLT.  COMPLIED WITH IAC AND QRH PROCEDURE MADE SINGLE ENGINE APPROACH, & LANDING.   LT ENGINE WAS REPLACED.  PRELIMINARY BORESCOPE NOTED COMPRESSOR DAMAGE.  NO FAN DAMAGE WAS NOTED.
